MolluscaBase source request

You have requested access to download the full text of the source (ID: 176283):
Laseron, C. F. (1957). A new classification of the Australian Marginellidae (Mollusca), with a review of species from the Solanderian and Dampierian zoogeographical provinces. Australian Journal of Marine and Freshwater Research. 8(3): 274-311.



Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-08-24 23:08:32+02:00 · Contact: Data Management Team